# SDR 99ZZZX4495

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204PA
- Make and model: Casa C212CD
- Aircraft serial: 309
- Engine: Garrtt TPE33110
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 8968061
- Condition: Failed
- Location: Gearbox
- Part time: 9,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUT SECURING BEARING TO IDLER GEAR PN 896806-1 LOOSENED CAUSING GEAR TO BIND IN GEARCASE.  THIS BINDING CAUSED THE NR 1 IDLER IN THE TORQUE SENSOR TO SHEER WHICH RESULTED IN ENGINE SHUT DOWN.
